# SDR GTIA2023020236930

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 23,739 hours, 10,645 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORT FUME SMELL BETWEEN ROWS 6-11. NOOLD NOT ISOLATE AND COOLD NOT ELIMINATE THE ODOR. SMELL DESCRIBED AS ACRYLIC NAIL POLISH TYPE SMELL.-PERFORMED AIR QUALITY EVENT IAW TSM 05-50-00-810-831-A STEP 4A(2) AND (3). NO ANY ODOR THIS TIME. A/C CONTINUE TO SVC.
